MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM; PEDICLE SCREW SPINAL SYSTEM.
Model Number 482802650
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017 implanted the procedure.On (b)(6) 2017 loosed four screws and dislodged the gage.On (b)(6) 2017, it was removed to new screw(other company) from four osing screws.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment.Results: no relevant manufacturing issues were found.Device inspection could not be performed, as the device was not returned.Conclusion: the root cause cannot be determined conclusively, as the device was not returned.
 
Event or Problem Description
It was reported that on (b)(6) 2017 implanted the procedure.(b)(6) 2017 loosed four screws and dislodged the gage.(b)(6) 2017, it was removed to new screw (other company) from four osing screws.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X50MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6578640
Report Number0009617544-2017-00205
Device Sequence Number16161827
Product Code NKB
UDI-Device Identifier07613327001952
UDI-Public(01)07613327001952
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802650
Device Catalogue Number482802650
Device Lot Number14G733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by Manufacturer04/21/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;